# SDR QXEA2008121901253

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 19,281 hours, 19,718 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Out Of Adjust
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND CRUISE MORE THAN HALF AILERON TRIM IS REQUIRED TO MAINTAIN WINGS LEVEL.  DURING SLOW SPEEDS AND FLAPS AT 35 TRIM IS NORMAL. AIRCRAFT IS CONTROLLABLE DURING ALL PHASES OF FLIGHT.  LT WING IS HEAVY WING.  FERRY TO PDX FOR REPAIRS.  INSPECTED AILERON SYSTEM, NO DEFECTS NOTED.  C/W ADJUSTMENT OF THE GROUND ADJUSTABLE TAB IAW AMM TASK 27-13-11-830-803 STEPS 3A (2) AND (6).  PERFORMED CHECK FLIGHT, NO DEFECTS NOTED.  RETURNED TO SERVICE.  NO PARTS REPLACED.
